Fuzzy Contagion Cascades in Financial Networks

Giuseppe De Marco, Chiara Donnini, Federica Gioia, Francesca Perla

Abstract

Previous literature shows that financial networks are sometimes described by fuzzy data. This paper extends classical models of financial contagion to the framework of fuzzy financial networks. The degree of default of a bank in the network consists in a (real valued) measure of the fuzzy default and it is computed as a fixed point for the dynamics of a modified ”fictitious default algorithm”. Finally, the algorithm is implemented in MATLAB and tested numerically on a real data set.

Download


Paper Citation


in Harvard Style

De Marco G., Donnini C., Gioia F. and Perla F. (2018). Fuzzy Contagion Cascades in Financial Networks.In Proceedings of the 10th International Conference on Agents and Artificial Intelligence - Volume 2: ICAART, ISBN 978-989-758-275-2, pages 301-305. DOI: 10.5220/0006530603010305


in Bibtex Style

@conference{icaart18,
author={Giuseppe De Marco and Chiara Donnini and Federica Gioia and Francesca Perla},
title={Fuzzy Contagion Cascades in Financial Networks},
booktitle={Proceedings of the 10th International Conference on Agents and Artificial Intelligence - Volume 2: ICAART,},
year={2018},
pages={301-305},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0006530603010305},
isbn={978-989-758-275-2},
}


in EndNote Style

TY - CONF

JO - Proceedings of the 10th International Conference on Agents and Artificial Intelligence - Volume 2: ICAART,
TI - Fuzzy Contagion Cascades in Financial Networks
SN - 978-989-758-275-2
AU - De Marco G.
AU - Donnini C.
AU - Gioia F.
AU - Perla F.
PY - 2018
SP - 301
EP - 305
DO - 10.5220/0006530603010305